Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 85, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 26, 2011, 8:26 PM EDT for Carroll County, Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 8:26 PM EDT (00:26 UTC)
- Expired
- Apr 26, 2011, 9:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Carroll County, IN
The radar
The Northern Indiana radar (KIWX), 101 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 3:02 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1179 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
623
WUUS53 KIND 270026
SVRIND
INC015-270100-
/O.NEW.KIND.SV.W.0085.110427T0026Z-110427T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
826 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 900 PM EDT
* AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR DELPHI...OR 13 MILES SOUTHEAST OF
MONTICELLO...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CARROLL
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4074 8652 4071 8651 4070 8638 4070 8637
4067 8637 4061 8637 4049 8662 4063 8676
4075 8657 4075 8652
TIME...MOT...LOC 0026Z 235DEG 25KT 4061 8660
WIND...HAIL <50MPH 1.00IN
$$
77/TDUD2 follow-up statements
592
WWUS53 KIND 270043
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
843 PM EDT TUE APR 26 2011
INC015-270100-
/O.CON.KIND.SV.W.0085.000000T0000Z-110427T0100Z/
CARROLL-
843 PM EDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CARROLL COUNTY
UNTIL 900 PM EDT...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE
INITIAL WARNED STORM HAS WEAKENED AND MOVED OFF TO THE NORTHEAST. A
NEW STORM HAS DEVELOPED AND IS THE MAIN FOCUS. THIS STORM WAS
LOCATED NEAR DELPHI...OR 15 MILES SOUTHEAST OF MONTICELLO...MOVING
NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
FLORA AND CAMDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4057 8669 4070 8649 4070 8637 4061 8637
4049 8662
TIME...MOT...LOC 0042Z 235DEG 25KT 4057 8658
WIND...HAIL <50MPH 1.00IN
$$
MRD/SMF837
WWUS53 KIND 270057
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
857 PM EDT TUE APR 26 2011
INC015-270105-
/O.EXP.KIND.SV.W.0085.000000T0000Z-110427T0100Z/
CARROLL-
857 PM EDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR CARROLL COUNTY WILL EXPIRE AT
900 PM EDT/800 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
LAT...LON 4057 8669 4070 8649 4070 8637 4061 8637
4049 8662
TIME...MOT...LOC 0055Z 235DEG 25KT 4062 8648
$$
77/TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 7:21 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 26, 7:21 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 721 PM EDT TUE APR 26 2011 .UPDATE... THE NEAR TERM...AVIATION AND HYDROLOGY SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... LAST IN A SERIES OF LOW PRESSURE SYSTEMS...AND PROBABLY THE MOST INTENSE...IS EXPECTED TO MOVE THROUGH THE LOCAL AREA ON WEDNESDAY. IN THE WAKE OF THIS SYSTEM...HIGH PRESSURE IS EXPECTED TO BUILD INTO THE AREA TOWARDS THE END OF THE WEEK. ANOTHER FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH LATE IN THE WEEKEND. HIGH PRESSURE WILL THEN BUILD IN FOR EARLY NEXT WEEK. && .NEAR TERM /REST OF THIS EVENING AND TONIGHT/... QUICK UPDATE TO INCREASE POPS ACROSS SE SECTOR OF THE AREA WHERE SCATTERED CONVECTION IS UNDERWAY UPSTREAM AND IS ABOUT TO ENTER THE FORECAST AREA. ALSO...TORNADO WATCH 219 WAS ISSUED EARLIER THIS AFTERNOON (UNTIL 11 PM) FOR THE REST OF THE FORECAST AREA TO ACCOUNT FOR THE AFOREMENTIONED ACTIVITY. PREV DISC FOLLOWS... APPEARS COLD FRONT IS LOCATED ABOUT HALF WAY THROUGH ILLINOIS WITH SCATTERED CONVECTION DEVELOPING ALONG FRONT. AIR MASS HAS BEEN DESTABILIZING ACROSS THE LOCAL AREA...AND THIS SHOULD CONTINUE FOR THE REST OF AFTERNOON AS INSTABILITY AXIS AHEAD OF FRONT WORKS ITS WAY EAST. QUESTIONABLE WHETHER CONVECTIVE TEMPERATURES WILL BE REACHED LOCALLY...BUT SOME OF THE SHORT TERM MODEL DATA SPARK OFF SOME CONVECTION OVER THE NEXT COUPLE OF HOURS. IF ANYTHING CAN DEVELOP...POTENTIAL FOR SEVERE LOOKS PRETTY HIGH AS THERE IS STRONG DEEP LAYER SHEAR PRESENT AND STEEP LAPSE RATES BLEEDING INTO THE AREA. OTHERWISE...NEXT DISTURBANCE TO AFFECT THE AREA CURRENTLY MOVING TOWARDS THE SOUTHERN HIGH PLAINS. APPEARS WARM ADVECTION AND LIFT WITH THIS NEXT FEATURE SHOULD BEGIN IN EARNEST ACROSS THE AREA AFTER 270600Z...SO THINK THE NEXT WIDESPREAD HEAVY RAIN THREAT WON/T ARRIVE LOCALLY UNTIL THE EARLY MORNING HOURS ON WEDNESDAY. WILL GO WITH CHANCE OR SCATTERED POPS UNTIL AFTER MIDNIGHT...WITH THE HIGH POPS/HEAVY RAIN THREAT DURING THE PRE DAWN HOURS WEDNESDAY. LOW LEVEL THICKNESSES SUGGEST THE GFS MOS LOWS TONIGHT MAY BE A BIT ON THE COOL SIDE...ESPECIALLY CONSIDERING DEVELOPING WARM ADVECTION PATTERN LATER TONIGHT. WILL NUDGE UP THE GUIDANCE A BIT. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... LAST...AND PROBABLY THE STRONGEST...WAVE EXPECTED TO EJECT NORTHEAST ACROSS THE AREA WEDNESDAY AFTERNOON AND EVENING. STILL SOME VARIANCE IN THE TRACK AND TIMING OF THE SURFACE SYSTEM...BUT THE MODELS SEEM TO BE CONVERGING ON A TRACK ACROSS SOUTHERN ILLINOIS INTO NORTHWEST INDIANA. WILL PROBABLY STILL BE SEEING WIDESPREAD...POTENTIALLY HEAVY...RAINFALL INTO THE MID TO LATE MORNING HOURS ON WEDNESDAY. MAY BE A RELATIVE LULL IN THE PRECIPITATION THREAT FROM THE LATE MORNING INTO THE MID AFTERNOON HOURS WEDNESDAY...BEFORE A RENEWED THREAT ASSOCIATED WITH COLD FRONT. DEEP LAYER SHEAR OVER THE WARM SECTOR PROGGED TO BE VERY STRONG WEDNESDAY AFTERNOON...WITH GOOD ALIGNMENT OF THE LOW AND MID LEVEL JETS...SO SEVERE POTENTIAL CONTINUES TO BE A REAL CONCERN ON WEDNESDAY. PROXIMITY TO SURFACE LOW TRACK MAY LIMIT THE INSTABILITY AND RESULTANT SEVERE THREAT SOMEWHAT...ESPECIALLY OVER THE NORTHWEST ZONES. WILL CONTINUE WITH HIGH POPS/HEAVY RAIN MENTION THROUGH WEDNESDAY. WILL PROBABLY MENTION SEVERE FOR WEDNESDAY AS WELL...ESPECIALLY IN THE SOUTH AND EAST. GIVEN THE FACT THAT THE COLD FRONT WILL STILL BE IN THE PROCESS OF PUSHING THROUGH THE FORECAST AREA DURING THE EARLY EVENING HOURS...WILL KEEP LIKELY POPS GOING INTO THE EVENING IN THE EAST...OTHERWISE CHANCE POPS ARE IN ORDER. BACK END OF THE LONG WAVE TROUGH MAY STILL BE IN THE AREA BY THURSDAY...SO WILL KEEP CHANCE POPS FOR SHOWERS IN THE FORECAST AT THAT TIME. LOOKS LIKE TROUGH WILL BE FAR ENOUGH EAST OF AREA BY THURSDAY NIGHT TO GO DRY BY THEN. LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR WEDNESDAY MAY BE A LITTLE OF THE WARM SIDE BOTH WEDNESDAY AND THURSDAY. WILL NUDGE THE GUIDANCE HIGHS DOWN A BIT IN THOSE PERIODS. GUIDANCE LOWS LOOK REASONABLE. && .LONG TERM /FRIDAY THROUGH NEXT TUESDAY/... ENSEMBLE DATA SUGGEST A PROGRESSIVE UPPER PATTERN DURING THIS PERIOD. SOME UPPER RIDGING SHOULD BE OVER THE AREA AT THE BEGINNING OF THE LONG TERM AS THE MIDWEEK SYSTEM WILL BE PUSHING OFF TO THE EAST. NEXT TROUGH SHOULD BE MOVING INTO THE GREAT LAKES AND OHIO VALLEY LATE IN THE WEEKEND. THIS TROUGH WILL CONTINUE MOVING EAST TOWARDS THE EAST COAST BY NEXT TUESDAY...LEAVING WEST TO NORTHWEST UPPER FLOW IN ITS WAKE. ENSEMBLES SUGGEST LITTLE THREAT FOR PRECIPITATION ON FRIDAY INTO MOST OF SATURDAY WITH UPPER RIDGING MOVING THROUGH. WILL GO DRY DURING THOSE PERIODS. WILL CONTINUE WITH CHANCE POPS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT WITH FRONT MOVING THROUGH. SOME ENSEMBLES SUGGEST A LINGERING PRECIPITATION THREAT INTO MONDAY...BUT GIVEN THE PROGRESSIVE NATURE OF THE FLOW...WILL KEEP THE EARLY NEXT WEEK PERIOD DRY FOR NOW. && .AVIATION /FOR 280000Z/... COLD FRONT ON THE BORDER OF IL/IN WILL MAINTAIN SOUTHWEST FLOW AROUND 15 KNOTS WITH GUSTS TO 25 KNOTS INTO EVENING. CEILINGS AND VISIBILITIES WILL REMAIN VFR...BUT EXPECT SOME SCT MVFR CEILINGS/VISIBILITIES IN ANY THUNDERSTORMS THAT DEVELOP. ISOLATED STORMS MAY BE SEVERE WITH IFR CEILINGS AND VISIBILITIES...WINDS GUSTING TO 50 KNOTS...AND LARGE HAIL. FROM LATE TONIGHT INTO WEDNESDAY...LOW PRESSURE WILL CROSS INDIANA FROM SOUTHWEST TO NORTHWEST. WIDESPREAD THUNDERSTORMS DEVELOPING WITH CEILINGS BECOMING IFR. VISIBILITIES MAINLY MVFR IN RAIN AND FOG...BUT OCCASIONALLY IFR IN HEAVY RAIN. WINDS OVERNIGHT INTO THURSDAY MORNING VARIABLE MOSTLY EAST AROUND 10 KNOTS. ABOUT 18Z TOMORROW MVFR CEILINGS AND VISIBILITIES P6SM DEVELOPING. SOUTH TO SOUTHWEST WINDS WILL INCREASE SHARPLY WITH SPEEDS 20 KNOTS AND GUSTS TO AT LEAST 30 KNOTS. && .HYDROLOGY... HEAVY RAINFALL AND FLOODING THREAT CONTINUES THROUGH WEDNESDAY AS PRECIPITATBLE WATERS REMAIN WELL ABOVE NORMAL AND RECENT ROUNDS OF HEAVY RAIN KEEP OVERALL SOIL CONDITIONS VERY WET. THREAT EXPECTED TO DIMINISH WITH THE PASSAGE OF THE COLD FRONT BY EARLY WEDNESDAY EVENING AS PATTERN AS A WHOLE BECOMES MORE PROGRESSIVE. WILL CONTINUE THE FLASH FLOOD WATCH AS SCHEDULED. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...JAS NEAR TERM...TDUD SHORT TERM...JAS LONG TERM....JAS AVIATION...RYAN/SMF
Hazardous weather outlook, Apr 26, 7:16 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 716 PM EDT TUE APR 26 2011 INZ021-028>031-035>049-051-272330- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO- 716 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL BE LIKELY THROUGH MIDNIGHT WITH DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND ISOLATED TORNADOES. ADDITIONAL WIDESPREAD AND HEAVY RAINFALL WILL ARRIVE AFTER MIDNIGHT WITH TOTAL AMOUNTS OF 1 TO 2 INCHES THROUGH WEDNESDAY MORNING. AREAS SOUTH OF INTERSTATE 70 WILL BE MOST PRONE TO FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 8 PM EDT WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE THUNDERSTORMS ARE LIKELY AGAIN ON WEDNESDAY AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND TORNADOES. IN ADDITION...FLASH FLOODING WILL REMAIN A THREAT...ESPECIALLY SOUTH OF INTERSTATE 70. ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE LATE SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. ADDITIONAL ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH WEDNESDAY. SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLOODING OR SEVERE WEATHER THROUGH THE NEXT FEW DAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ052>057-060>065-067>072-272330- CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 716 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL BE LIKELY THROUGH MIDNIGHT WITH DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND ISOLATED TORNADOES. FLASH FLOODING WILL ALSO BE A MAIN THREAT AS ADDITIONAL RAINFALL ARRIVES OVERNIGHT. 1 TO 2 INCHES OF RAINFALL CAN BE EXPECTED THROUGH WEDNESDAY MORNING. A FLASH FLOOD WATCH CONTINUES THROUGH 8 PM EDT WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE THUNDERSTORMS ARE LIKELY AGAIN ON WEDNESDAY AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND TORNADOES. THE POTENTIAL FOR SIGNIFICANT WIDESPREAD FLOODING ALONG RIVERS WILL CONTINUE WITH ANY ADDITIONAL RAINFALL ON WEDNESDAY. ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE LATE SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. ADDITIONAL ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH WEDNESDAY. SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLOODING OR SEVERE WEATHER THROUGH THE NEXT FEW DAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TDUD
In the hours before
Local storm report, Apr 26, 8:06 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
806 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 4 ENE MITCHELL 38.76N 86.41W
04/26/2011 E1.00 INCH LAWRENCE IN TRAINED SPOTTER
&&
SMFLECHTThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:21 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke | 39 min |
| Apr 26, 9:34 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 41 min |
| Apr 26, 11:35 PM EDT | Flash Flood Warning | IND | Daviess, Greene, Knox, Lawrence, Martin, Monroe and 1 more | 5 hr |
| Apr 26, 11:42 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Sullivan | 24 min |
| Apr 27, 12:48 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 5 hr |
| Apr 27, 1:10 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Jennings | 50 min |
| Apr 27, 2:06 AM EDT | Special Weather Statement | IND | Clinton, Howard, Tipton | 39 min |
| Apr 27, 5:32 AM EDT | Areal Flood Warning | IND | Bartholomew, Jackson, Jennings | 30 hr |
| Apr 27, 7:04 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Marion | 41 min |
| Apr 27, 7:05 PM EDT | Tornado Warning | IND | Boone, Hendricks, Marion | 40 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.